Ouch! You may still have too much suboxone in your system for the norco to be effective. Sub contains both a synthetic opiate and an opiate blocker. It was never approved for long-term use, and certainly not for chronic pain. It's possible that the blocking agent is still in your bloodstream and doing its thing in your brain - which means it's blocking the norco from filling your pain receptors. I don't think there is much you can do about it other than wait a few more days. It's also normal to have increased pain (sometimes tremendously increased) while you're in withdrawal. It WILL calm down as your brain adjusts to the new program. Hang in there. I know you're miserable, but it's just going to take some time.
Living in the Republic of Texas minus a gallbladder, a couple of cervical discs, appendix, uterus, and 18" of colon; but still alive and living with my husband, 2 dogs, 1 cockatiel, 1 quaker parrot and 2 gold fish.